# SDR IXXA090061O

- Difficulty date: October 19, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,633 hours, 25,529 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Power Supply
- Part number: 8TJ88GAN3
- Part serial: F0068
- Condition: Defective
- Location: Fuel Flow
- Part time: 83,633 hours, 25,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ALL FOUR FUEL FLOW INDICATORS WENT TO ZERO AND NUMBER FOUR EPR FAILED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED BOTH FUEL FLOW POWER SUPPLY. OPERATIONAL CHECK GOOD IAW ATI ERH 71.01 AND ERH 70.01. AIRCRAFT WAS RETURNED TO SERVICE.
